# SDR ABXA010882

- Difficulty date: April 22, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 55,815 hours, 60,207 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 9918450503
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

X-RAY OF RIGHT ELEVATOR FORWARD SPAR INDICATED A 2 INCH CRACK ON SPAR AT STA XET 90.  REPAIRED CRACK AT STA XET 90 IAW DC-9 SRM 55-02.
